# SDR FDEA201102220665

- Difficulty date: February 22, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,009 hours, 10,653 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FR 78 SEAT TRACK 2R CORRODED IN THE SCALLOP APPROX 1 SQ INCH.  REMOVED LEVEL 1 CORROSION IAW SRM 51-74-10, CHECKED LIMITS, FOUND TO BE OUT OF LIMIT IAW SRM 53-10-16, PAGE 201.  R & R SEAT TRACK 2R FROM FR 76 TO FR80 IAW SRM 53-10 16, PARA 10, FIG 208 REPAIR SCHEME.
